# SDR V2J2008F00001

- Difficulty date: January 19, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N149SL
- Make and model: Piagio P180
- Aircraft serial: 1077
- Engine: Pwa PT6A66
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 80909095007
- Condition: Inoperative
- Location: Fire Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE FLIGHT CREW GOT INDICATION VIA THE FIRE CONTROL PANEL OF A NR (1) ENGINE FIRE.  THE CREW FOLLOWED THE CHECKLIST AND PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN.  AFTER THE ENGINE SHUTDOWN THE FIRE WARNING LIGHT EXTINGUISHED AND THE AC LANDED WITHOUT INCIDENT.  MAINT FOUND NO EVIDENCE OF AN ENGINE FIRE AND CONCLUDED THERE WAS AN INDICATION PROBLEM.  AFTER SEVERAL ENGINE RUNS AND TEST FLIGHT MAINT WAS NOT ABLE TO DUPLICATE THE FIRE INDICATION.  AFTER CHECKING THE FIRE LOOP AND WIRING IT WAS DETERMINED THE MOST LIKELY CAUSE WAS THE FIRE WARNING PANEL IN THE COCKPIT.  THE FIRE WARNING PANEL WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  (K)
